# SDR ASAA2014020206754

- Difficulty date: February 2, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 3,547 hours, 1,120 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON MASTER CAUTION RECALL, AFTER ENGINE START, THE AIR COND ANNUNCIATOR AND THE CONT CAB ZONE TEMP LIGHTS ILLUMINATED.  BOTH LIGHTS EXTINGUISH WHEN THE MASTER CAUTION SYSTEM IS RESET.  ACFT GROUNDED.
